In this paper we present many new families of identities for multiple harmonic sums using binomial coefficients. Some of these generalize a few recent results of Hessami Pilehrood, Hessami Pilehrood and Tauraso [Trans. Amer. Math. Soc. 366 (2014), pp.3131–3159]. As applications we prove several conjectures involving multiple zeta star values (MZSV): the Two-one formula conjectured by Ohno and Zudilin, and a few conjectures of Imatomi et al. involving 2-3-2-1 type MZSV, where the boldfaced 2 means some finite string of 2's.
Jianqiang ZHAO. "Identity families of multiple harmonic sums and multiple zeta star values." J. Math. Soc. Japan 68 (4) 1669 - 1694, October, 2016. https://doi.org/10.2969/jmsj/06841669